5 little-known reasons acid reflux meds make you feel worse

Dangers of acid reflux meds

If you take medications to treat the burning, burping, chest pain and nausea caused by acid reflux, you may have already read about the research linking the meds to everything from stroke to kidney disease and even kidney failure.

But the truth is, that’s not the end of the list of potential problems those medications could be causing you.

In fact, there are five little-known reasons the acid reflux medications you’re taking could be making you feel worse — and could put your life in danger. The dangers are so great that they’re even being highlighted by the FDA.

«SPONSORED»

Dr. Adria Schmedthorst

By Dr. Adria Schmedthorst

Dr. Adria Schmedthorst is a board-certified Doctor of Chiropractic, with more than 20 years of experience. She has dedicated herself to helping others enjoy life at every age through the use of alternative medicine and natural wellness options. Dr. Schmedthorst enjoys sharing her knowledge with the alternative healthcare community, providing solutions for men and women who are ready to take control of their health the natural way.